# SDR AALA202002079029

- Difficulty date: January 30, 2020
- Submitted: February 7, 2020
- Operation: Air carrier
- Aircraft: N949NN
- Make and model: Boeing 737823
- Aircraft serial: 31192
- Aircraft time: 18,880 hours, 7,249 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A566021
- Condition: Corroded
- Location: Bs 947-967
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CABIN WET AREA FLOOR INTERCOSTAL BETWEEN BS 947 AND BS 967 AT LBL 50. REPLACED INTERCOSTAL PER SRM 510-10-02 AND AARD 51-00-05-1.
